# SDR HEEA086728

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N973AE
- Make and model: Aerosp AS355*
- Aircraft serial: 3229
- Aircraft time: 2,346 hours
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Condition: Worn
- Location: Starter Gen
- Part time: 381 hours
- Component: Starter Gen
- Component part number: 150SG122Q
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN BRUSHES.  UNIT WILL NOT START.  INSPECTED BY ACCESSORY SHOP AND FOUND COMMENTATOR PITTED AND BURNED. IN REPAIR.
